# SDR DHL2001740001

- Difficulty date: March 23, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

S.O. ELEC. ANNUNCE. PANEL HAS OVEREXITED AND UNDEREXITED SYS. 1, LIGHTS ILLUMINATED WHEN RESET BUTTON IS PUSHED THE LIGHT EXTINGUISH AND THE LIGHT FOR NR 2 DIFF. FAULT LIGHT ILLUMINATES.  WHEN RESET BUTTON IS RELEASED AND THE SAME NR 1 SYS.LIGHTS RE-ILLUMINATE LIGHTS DO SAME WITH GENERATOR ON OR OFF.  CORRECTIVE ACTION;  DEFERRED PER REF. MEL/CDL 24-12, CAT C.  DMI 4848 ASSIGNED.  PLACARD INSTALLED.  STATUS OPEN.
